A method for determining the solutions of a system of analytic functions in the neighborhood of a branch point. (Mit 6 Figuren im Text)
Mathematische Annalen, Tome 72 (1912), pp. 180-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1912__72_158565,
author = {W.D. Mac Millan},
title = {A method for determining the solutions of a system of analytic functions in the neighborhood of a branch point. {(Mit} 6 {Figuren} im {Text)}},
journal = {Mathematische Annalen},
pages = {180--202},
year = {1912},
volume = {72},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1912__72_158565/}
}
TY - JOUR AU - W.D. Mac Millan TI - A method for determining the solutions of a system of analytic functions in the neighborhood of a branch point. (Mit 6 Figuren im Text) JO - Mathematische Annalen PY - 1912 SP - 180 EP - 202 VL - 72 UR - http://geodesic.mathdoc.fr/item/MAN_1912__72_158565/ LA - en ID - MAN_1912__72_158565 ER -
%0 Journal Article %A W.D. Mac Millan %T A method for determining the solutions of a system of analytic functions in the neighborhood of a branch point. (Mit 6 Figuren im Text) %J Mathematische Annalen %D 1912 %P 180-202 %V 72 %U http://geodesic.mathdoc.fr/item/MAN_1912__72_158565/ %G en %F MAN_1912__72_158565
W.D. Mac Millan. A method for determining the solutions of a system of analytic functions in the neighborhood of a branch point. (Mit 6 Figuren im Text). Mathematische Annalen, Tome 72 (1912), pp. 180-202. http://geodesic.mathdoc.fr/item/MAN_1912__72_158565/